Back to Ask the Diabetes Team Ask the Diabetes Team

From Sweden:

I have been inhaling steroids for about 15 years, when it at last was defined that I was suffering from asthma. Are you perhaps familiar with some scientific reports concerning a possible conjunction between steroid inhalations and raising the blood pressure? This is of course my non-professional hypothesis, but I thank you in advance for any clues of importance.


It is well known that chronic administration of steroids by pill or injection will tend to raise both blood pressure and blood sugar. However, the data for inhalations is weaker. I'd suggest you contact the manufacturer of your inhaler with your question, and ask them to supply the information to you.


Original posting 15 Dec 2000
Posted to Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.